# SDR AT0000078

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 5838
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND WING STRINGER 20 CORRODED.  CUT AND SPLICED LEFT HAND WING STRINGER 20 IAW DC9 SRM 51-30-5, 51-10-4, 51-22-1, 51-10-3, 57-08 FIGURE 2.
